# SDR ASAA2022020137325

- Difficulty date: February 1, 2022
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,113 hours, 7,626 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER PUSHBACK, UPON MASTER CAUTION RECALL, CONT CAB ZONE TEMP ILLUMINATED. GROUNDED - YES. ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST. #1 CONTROLLER BITE TEST PASSED NO FAULTS NOTED. #2 CONTROLLER BITE CK SHOW TRIM VALVE FLT DECK FAULT. RESET CONTROLLER #2 RERAN BITE CK OP'S CK GOOD NO FAULTS. RAN BOTH PACKS VERIFIED CONT CAB TEMP FULL HOT TO FULL COLD GROUND VERIFICATION CK'S GOOD. RAN BITE CK AGAIN NO FAULTS REF B737-900 AMM 21-60-00-700-806-002.
